Artículo

Thrombocytopenic thrombotic purpura related to COVID-19 vaccine: Apropos of 4 cases

Dos Santos, Célia Icon; Castera, Santiago ; Fernandez, José ; Rosales, Julieta Soledad ; Crescitelli, Franco Jose ; Boughen, Santiago ; Iastrebner, Marcelo ; Guerrero, Osvaldo ; Amell Menco, Carlos ; Gomez, Mariela ; Gonzalez, Natalia Jacqueline ; Alberto, Maria Fabiana ; Sánchez Luceros, Analía Gabriela Icon

Otros responsables

Fecha

10/2024

Editorial

Elsevier

Revista

Hematology, Transfusion and Cell Therapy

Título del libro

Nombre del evento

Fecha del evento

Institución organizadora

ISSN

2531-1379

eISSN

2531-1387

ISBN

Idioma

Inglés

Tipo del evento

Clasificación temática

Resumen

The global pandemic of coronavirus disease 2019 (COVID-19) caused by severe acute respiratory syndrome coronavirus 2 (SARS-CoV-2) led to vaccine deployment in record time.1 Very rare cases of thrombotic events associated with thrombocytopenia have only emerged after vaccination of millions of people.2 Acquired Thrombotic Thrombocytopenic Purpura (aTTP) is one of the adverse syndromes that has been progressively reported in the literature. This form of thrombotic microangiopathy (TMA) is associated with presence of autoantibodies against ADAMTS13,3 resulting in formation of platelet thrombi within the microcirculation. Case reports showed that several vaccines against SARS-CoV-2 triggered a de novo or relapse episode of aTTP as summarized by Buetler et al.4 Effective treatment needs to be provided as soon as possible to patients with TTP as it can be a fatal disease. Here, we describe four cases of a newly aTTP diagnosis who had received ChAdOx1 nCov-19, the heterologous recombinant adenovirus combination rAd26 and rAd5 (Gam-COVID-Vac, Sputnik-V) or the inactivated whole virus (BBIBP-CorV, Sinopharm) vaccines...

Colecciones

Aprobación

Revisión

Complementado por

Referenciado por

Licencia Creative Commons

Excepto donde se indique lo contrario, la licencia de este ítem se describe como by-nc-nd